# SDR UIEA2019081605198

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,287 hours, 16,976 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 6225046101
- Part serial: 114676
- Condition: Failed
- Location: Ehsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND BEFORE PUSH THE EHSI ON CAPTS SIDE FAILED. SMOKE WAS PRESENT.  REMOVED AND REPLACED CAPTS EHSI IAW AMM 34-22-04. OPS CKS GOOD )
